Existence of positive solutions for fourth-order impulsive integral boundary value problems on time scales


FEN F. , Karaca I. Y.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.16, pp.5727-5741, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 16
  • Publication Date: 2017
  • Doi Number: 10.1002/mma.4420
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.5727-5741

Abstract

This paper is devoted to the existence of positive solutions for a fourth-order impulsive boundary value problem with integral boundary conditions on time scales. Existence results of at least two and three positive solutions are established via the double fixed point theorem and six functionals fixed point theorem, respectively. Also, an example is given to illustrate the theoretical results. Copyright (c) 2017 John Wiley & Sons, Ltd.